# SDR AWXA200400594

- Difficulty date: June 2, 2004
- Submitted: June 23, 2004
- Operation: Air carrier
- Aircraft: N322AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 25400
- Aircraft time: 40,534 hours, 27,419 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638101
- Part serial: HA2868
- Condition: Failed
- Location: Zone 205
- Part time: 32,418 hours, 22,522 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX - AIR TURNBACK - FLT 0488 - ON CLIMBOUT OF PHX EN ROUTE FOR DEN EXPERIENCED CABIN PRESSURE LOSS AT 26,000 FT, ONLY INDICATION WAS THE 10,000 FT HORN.  TURNED BACK TO PHX, DID NOT DECLARE EMERGENCY.  MAINTENANCE REMOVED AND REPLACED CABIN PRESSURE CONTROLLER IAW IAW T/C F1B21001, OPERATIONAL CHECK WAS GOOD.  VENDORS INCOMING FUNCTIONAL TEST OF CABIN PRESSURE CONTROLLER S/N HA2868 WAS NO FAULT FOUND.  UNIT WAS DISASSEMBLED, TESTED EXTENSIVELY SEVERAL TIMES, AND RETURNED TO SERVICE IAW CMM 21-31-11 REV 13.
